# SDR AALA201709049004

- Difficulty date: August 9, 2017
- Submitted: September 5, 2017
- Operation: Air carrier
- Aircraft: N724UW
- Make and model: Airbus A319-112
- Aircraft serial: 1122
- Aircraft time: 49,088 hours, 29,247 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: D57252495002
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELONGATED HOLES  ON THE LEFT WING BOTTOM SKIN,  AROUND CUT OUT BETWEEN RIBS 16 AND 17.  REPAIRED THE SKIN PANEL IAW SRM 57-21-11-300-002.
